Journal Article

Antimicrobial susceptibility of bifidobacteria

C. Moubareck, F. Gavini, L. Vaugien, M. J. Butel and F. Doucet-Populaire

in Journal of Antimicrobial Chemotherapy

Published on behalf of British Society for Antimicrobial Chemotherapy

Volume 55, issue 6, pages 1057-1057
Published in print June 2005 | ISSN: 0305-7453
Published online June 2005 | e-ISSN: 1460-2091 | DOI:
Antimicrobial susceptibility of bifidobacteria

Show Summary Details

Journal Article.  68 words. 

Subjects: Medical Oncology ; Critical Care

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.